# SDR SWAA2021073088619

- Difficulty date: June 27, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N751SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29803
- Aircraft time: 74,739 hours, 44,231 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. FLOOR SPLICE STRAP AT ST 727D IS CORRODED (228-001) ; / [01] RECEIVED NEW STRAP AND REPLACED AT AFT CARGO FLOOR SPLICESTRAP STA 727D AS PER AIPC -53-42-11-30 NOTE:NEW PART WILL BE INSTALL ON TASK CARD#TTG8Q004FAR0; [02] VERIFIED NEW STRAP FOR STA 727D; [03] REF. B737-700 SRM 53-00-53-2R-5
